×

zbMATH — the first resource for mathematics

Locally bounded linear topological spaces. (English) Zbl 0060.26503

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] D. H. Hyers, Revista de Ciencias Lima, Vol. 41 (1939), pp. 555-574.
[2] J. V. Wehausen, Duke Math. Jour., Vol. 4 (1938), p. 15.
[3] S. Kakutani. Proc. 12 (1936), 82-84. · Zbl 0015.00701 · doi:10.3792/pia/1195580206
[4] G. Birkhoff, Comp. Math., Vol. 3 (1936), pp. 427-430. · Zbl 0015.00702 · numdam:CM_1936__3__427_0 · eudml:88637
[5] J. von Neumann, Trans. Amer. Math. Soc., Vol. 37 (1935), pp. 1-20. · Zbl 0011.16403 · doi:10.2307/1989693
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.